More info
Active ingredients
Acetylsalicylic acid + Caffeine + Paracetamol
Release form
Pills
Composition
Active ingredient: acetylsalicylic acid - 240 mg, paracetamol - 180 mg, caffeine (in terms of monohydrate) - 30 mg; Auxiliary substances: cocoa powder - 22.5 mg, citric acid monohydrate - 5.0 mg, potato starch - 64.2 mg, talc - 4.9 mg, calcium stearate - 2.8 mg, polysorbate-80 - 0 , 6 mg. Concentration of active ingredient (mg): 450 mg
Indications
Pain syndrome of mild and moderate severity (of various genesis): headache, migraine, toothache, neuralgia, myalgia, arthralgia, algomenorrhea. Feverish syndrome: in acute respiratory diseases, including influenza.
Contraindications
hypersensitivity to the drug; erosive and ulcerative lesions of the gastrointestinal tract (in the acute phase); gastrointestinal bleeding (including history); complete or incomplete combination of bronchial asthma, recurrent nasal polyposis and paranasal sinuses and intolerance to acetylsalicylic acid or nonsteroidal anti-inflammatory drugs (including in history); severe impaired liver and / or kidney function; hemorrhagic diathesis, hypocoagulation, hemophilia, hypoprothrombinemia; pregnancy (I and III trimesters); - breastfeeding period; surgical interventions involving heavy bleeding; glucose-6-phosphate dehydrogenase deficiency; glaucoma; severe hypertension; portal hypertension; severe ischemic heart disease; vitamin deficiency; children's age up to 15 years (the risk of Reye's syndrome in children with hyperthermia on the background of a viral disease); irritability, sleep disturbance. With care: Renal failure, mild and moderate, liver disease, alcoholism, epilepsy and a tendency to convulsive seizures, old age, gout, pregnancy (II term).
Dosage and administration
Inside (during or after a meal), 1 tablet every 4 hours, with pain syndrome - 1-2 pills; The average daily dose is 3-4 pills, the maximum daily dose is 8 pills. Use of the drug for no more than 7-10 days. To reduce the irritating effect on the gastrointestinal tract, a tablet should be taken with milk or alkaline mineral water.
Side effects
Adverse reactions characteristic of acetylsalicylic acid, paracetamol and caffeine can be observed: anorexia, nausea, vomiting, gastralgia (decreased platelet aggregation), erosive and ulcerative lesions of the gastrointestinal tract, gastrointestinal bleeding, allergic reactions, bronchospasm, multiform, gastrointestinal tract, gastrointestinal bleeding, allergic reactions, bronchospasm, multiform including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell's syndrome), renal failure, liver failure, dizziness, tachycardia, increased blood pressure tions. With prolonged use, dizziness, headache, visual disturbances, tinnitus, decreased platelet aggregation, hypocoagulation, hemorrhagic syndrome (nasal bleeding, bleeding gums, purpura, etc.) are possible kidney damage with papillary necrosis; deafness, Reye's syndrome in children (hyperpyrexia, metabolic acidosis, disorders of the nervous system and psyche, vomiting, abnormal liver function).